Strunin, D. V. (2009) Phase equation with nonlinear excitation for nonlocally coupled oscillators. Physica D: Nonlinear Phenomena, 238 (18). pp. 1909-1916. ISSN 0167-2789
|HTML Citation||EndNote||MODS||Dublin Core||Reference Manager|
Full text available as:
|PDF (Accepted Version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader|
Official URL: http://www.sciencedirect.com/science/journal/01672789
Identification Number or DOI: doi: 10.1016/j.physd.2009.06.022
Some reaction-diffusion systems feature nonlocal interaction and, near the point of Hopf bifurcation, can be represented as a system of nonlocally coupled oscillators. Phase of oscillations satisfies an evolution pde which takes different forms depending on the values of parameters. In the simplest case the equation is effectively a diffusion equation which is excitation-free. However, more complex forms are possible such as the Nikolaevskii equation and the Kuramoto–Sivashinsky equation incorporating linear excitation. We analyse a situation when the phase equation is based on nonlinear excitation. We derive conditions on the values of the parameters leading to the situation and show that the values satisfying the conditions exist.
Archive Staff Only: edit this record